EconPapers    
Economics at your fingertips  
 

BIASES OF ESTIMATORS IN MULTIVARIATE NON‐GAUSSIAN AUTOREGRESSIONS

Alun Lloyd Pope

Journal of Time Series Analysis, 1990, vol. 11, issue 3, 249-258

Abstract: Abstract. Expressions for the bias of the least‐squares and modified Yule‐Walker estimators in a correctly specified multivariate autoregression of arbitrary order are obtained without assuming that the innovations are Gaussian. Instead, the innovations are assumed to form a martingale difference sequence which is stationary up to sixth order and which has finite sixth moments. The errors in the expressions are shown to be O(n‐3/2), as the sample size n under some moment conditions. The expressions obtained are the same in the Gaussian and non‐Gaussian cases.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00056.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:3:p:249-258

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:11:y:1990:i:3:p:249-258